MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00007611-199411000-00018

Медицинская библиотека · Southern medical journal · 1994

Dapsone therapy causing sulfone syndrome and lethal hepatic failure in an HIV-infected patient.

Chalasani P, Baffoe-Bonnie H, Jurado R L

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 34-year-old woman with HIV infection and no other opportunistic infections presented a classic sulfone syndrome, manifested by fever, rash, hemolytic anemia, and fulminant hepatitis due to dapsone hypersensitive reaction, with a fatal outcome. We believe this is the first reported fatal complication of dapsone in an HIV-infected patient. We to bring attention to this potentially fatal drug complication, which may become more common with widespread use of dapsone in HIV-infected patients. The package insert for dapsone recommends laboratory surveillance (hematologic and liver-related tests) during the first 4 to 6 weeks of therapy, and every 3 to 4 months thereafter. Our case report suggests that closer follow-up of patients receiving dapsone might be indicated.

Для цитирования: Chalasani P, Baffoe-Bonnie H, Jurado R L. Dapsone therapy causing sulfone syndrome and lethal hepatic failure in an HIV-infected patient.. Southern medical journal. 1994. DOI: 10.1097/00007611-199411000-00018.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.